# SDR CNMA20080007

- Difficulty date: August 22, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND FWD SECTION EMERGENCY LIGHTS INOP.  CORRECTIVE ACTION: EXTENSIVELY TROUBLESHOT SYSTEM R&R FAULTY BATTERY POWER SUPPLY AND BATTERY PACK.  PERFORMED CONTINUITY POWER GROUNDED CHECKS OF ALL FUNCTIONS AND SWITCHES.  REPLACED CHARRED WIRE BETWEEN PIN M&N OF POWER SUPPLY CONNECTOR.  TIGHTENED LOOSE POWER WIRE OF R1 DOOR OVERHEAD LIGHT ASSY  IAW DC10 M/M DC 10-30  WDM 33-52 SYSTEM OPERATES NORMAL AND DC 10-30 33-51.
